MathSciNet Relay Station
MathSciNet bibliographic data
MR2120252 (2005j:37028) 37C30 (37C70 37D45)
Manning, Anthony Perturbing a product of stable flows. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1693–1697 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement